Georgia, 2007

Hail and Damaging Winds in Georgia, June 11, 2007

June 11, 2007 · NWS CHS · 17 events in 4 counties and zones

A hot and humid airmass in combination with a strong upper level low digging southward from the appalachians, allowed numerous showers and thunderstorms to develop across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$36,000
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A hot and humid airmass in combination with a strong upper level low digging southward from the appalachians, allowed numerous showers and thunderstorms to develop across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 11, 10:05 AM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 11, 10:05 AM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1105 AM EDT MON JUN 11 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING. A SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS
THE AREA THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK.
DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR
THE END OF THE WEEK AS HIGH PRESSURE RETURNS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC FRONTAL BNDRY FEATURE HAS DRIFTED S TO ALIGN ITSELF ALONG THE
GA/FL BORDER WHILE A WEAK MESOLOW HAS DEVELOPED OVER THE ERN GULF
COAST. ON WV IMAGERY...A PAIR OF UPR LVL DISTURBANCES CAN BE
SEEN...A MORE PROMINENT ONE OVER THE MID ATLC STATES SINKING SWD
AND ANOTHER WEAKER ONE OVER THE GULF COAST STATES. AM QUITE
CONCERNED ABOUT THE HIGH DEWPOINTS SEEN OVER SE GA...SOME OF WHICH
HAVE REACHED AS HIGH AS 79 THIS MRNG BUT ARE NOW MORE COMMONLY IN
THE MID 70S...WHILE SE SC IS IN THE UPR 60S TO ARND 70. A SHARP
DEWPOINT BNDRY CAN BE DELINEATED NEAR THE NC/SC BORDER WITH
DEPOINTS IN THE UPR 50S TO LOWER 60S IN THAT REGION. THUS... THE
CHS CWFA IS SQUARELY WITHIN A HIGH DEWPOINT AND HIGH INSTABILITY
REGION WITH DECENT JETTING AND UPR LVL SHORTWAVES APPROACHING.
THIS MIXTURE ADDS UP TO AT LEAST MID RANGE CHC POPS WITH A SLIGHT
CHC FOR SEVERE WX. PER THE MODIFIED 12Z KCHS RAOB...PWATS ARE NEAR
2 INCHES...LI -5.9...CAPES OVER 2500 J/KG WITH A SFC TEMP OF 85
AND 0-3KM CAPE OF 177. THE CAP IS ALSO MUCH WEAKER TDA AND 0-3KM
CAPE IS HIGHER...THUS LEADING TO A DECENT CHANCE FOR SEVERE WX.
MAIN HAZARDS WILL AGAIN BE DAMAGING WINDS VIA MICROBURSTS AND
LARGE HAIL VIA THE COOLING AND MORE MOIST MIDLVLS. GIVEN THAT
EXTENSIVE CLOUD COVER IS PLAGUING THE AREA THIS MRNG...AM NOT
COMPLETELY BUYING OFF ON SEVERE BUT WITH AT LEAST MODERATE
CONFIDENCE WILL ADD SMALL HAIL AND GUSTY WIND WORDING TO THE
GRIDDED AND TEXT PRODUCTS.

TEMPS WILL ALSO BE A BIT TRICKY TDA...WITH THE DEWPOINT GRADIENT
AND SFC BNDRY NEARBY. ANTICIPATED LESSER CLOUD COVER OVER SE GA
FOR THE FIRST HALF OF THE DAY SHOULD LEAD TO MAX TEMPS IN THE
LOWER 90S WHILE SE SC SHOULD HAVE MAX TEMPS IN THE UPR 80S.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY SHOULD BE AN INTERESTING DAY WITH SCATTERED TO POSSIBLY
NUMEROUS CONVECTION IN A FAIRLY SHEARED ENVIRONMENT FOR THIS TIME
OF YEAR. SOME INDICATORS SUGGEST HEAVY RAIN CONCERNS...BUT OTHER
PROGS INDICATE A SEVERE/MULTICELL POTENTIAL. WE HAVE MAINTAINED
HIGH CHC POPS MANY AREAS ALONG AND S OF THE SAVANNAH RIVER. ON
WED...THE BULK OF THE STRONG UPPER VORT IS FORECAST TO ROLL THRU
AND ANOTHER UNSETTLED DAY ON TAP. NO CHANGE TO CHCY POPS WITH
HIGHEST CHCS SRN ZONES. MAX TEMPERATURES SHOULD BE CONFINED TO THE
LOW/MID 80S MOST AREAS BOTH TUE AND WED.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF
SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION
THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE
SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS
INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE
THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY
WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST
LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND.
HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL
SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER
TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL
SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE
UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED
BY THE LOW LEVEL RIDGE.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
STRATUS AND IFR CIGS HAVE REMAINED SW OF KSAV EARLY THIS MORNING
AND SHOULD NOT BE MUCH OF A PROBLEM. STRATOCUMULUS ALONG A LOW
LEVEL CONVERGENCE AXIS HAS RECENTLY DWINDLED BTWN KCHS AND KSAV...
BUT SCT CU FIELDS MAY REDEVELOP AT KCHS BY MID MORNING. OCNL MVFR
CIGS PSBL AT KSAV THRU 14Z OR SO. WE BELIEVE THE MOST LIKELY TIME
THAT TSTMS VISIT THE TERMS WILL BE BEYOND 00Z. CHCS ARE MUCH LOWER
THAN LIKELY HOWEVER...SO WILL CONTINUE TO GO WITH ONLY CB MENTIONS
IN THE TAFS.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING
STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH FRI.

&&

.MARINE...
GENERALLY BENIGN CONDS TO PREVAIL TDA ACRS THE WATERS TDA WITH
HIGH PRES WELL N OF THE WATERS AND A LINGERING FNTL BNDRY S OF THE
WATERS COMBINING FOR A PREVAILING ELY FLOW. WITH A RATHER WEAK
PRES GRADIENT...WINDS OF 10-15 KT WILL PREVAIL BUT THE ONLY AREA
THAT MAY SEE HIGHER SPEEDS IS ALONG THE IMMEDIATE COAST. THE
LAND/SEA INTERFACE KICKED WINDS IN CHAS HARBOR NEAR 20 KT AND WITH
THE ANTICIPATED SEABREEZE...THIS MAY AGAIN BE THE CASE. WILL KEEP
ALL AREAS BELOW SCA LEVELS BUT WILL HOIST AN SCEC FOR CHAS HARBOR.
SEAS TO REMAIN AOB 4 FT.

AS UPPER LOW DROPS OVER THE REGION THE NEXT DAY OR TWO...SURFACE
PRESSURES INCREASE AND A STRONGER E AND NE WIND WILL DEVELOP OVER
THE WATERS WED AND THU. WILL SEE AN INCREASE IN HEIGHTS BUT FOR
NOW HAVE CAPPED THE SEAS AROUND 4 FT. THE NORTHEAST WIND IS
EXPECTED TO CONTINUE THROUGH FRIDAY AS THE SFC HIGH BUILDS OVER
THE SOUTHEAST COASTAL ATLANTIC.

&&

.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 11, 12:34 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT MON JUN 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-354-120200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-120200-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
134 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING.

THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA AND
FLORIDA BORDER AND AN APPROACHING UPPER LEVEL DISTURBANCE FROM THE
NORTHWEST LATE TODAY WILL BE CONTRIBUTING FACTORS TO THE
DEVELOPMENT OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF
35 KT AND PENNY SIZE HAIL OR LARGER. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 3 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 12:13 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
113 PM EDT MON JUN 11 2007

GAZ100-111745-
BULLOCH-
113 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 145 PM
EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR IRONGATE...OR
ABOUT 6 MILES SOUTHWEST OF STATESBORO...MOVING WEST AT 10 MPH.

AREAS IN AND AROUND GEORGIA SOUTHERN...REGISTER AND STATESBORO WILL
BE IMPACTED THROUGH 145 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

The radar

The Charleston,SC radar (KCLX), 85 km away, was scanning. The volume nearest the first event began at 17:48 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 5 hail. Local standard time, as filed.

Hail, Bulloch

When
June 11, 12:50 PM EST
Where
Bulloch County, Register
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
32.370, -81.880

Hail, Bulloch

When
June 11, 12:50 PM EST
Where
Bulloch County, 2.72 mi SE of Register
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
32.340, -81.850

Thunderstorm Wind, Bulloch

When
June 11, 12:50 PM EST
Where
Bulloch County, 2.72 mi SE of Register
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.340, -81.850

A billboard sign was snapped in half and many trees were reported down at the intersection of State Route 301 and Interstate 16. A Hotel door was also detached by the winds.

Thunderstorm Wind, Bulloch

When
June 11, 12:55 PM EST
Where
Bulloch County, 3.59 mi NE of Adabelle
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.310, -81.880

Siding from the underskirt of a trailer was torn off 2 miles south of the intersection of State Route 301 and Interstate 16.

Thunderstorm Wind, Bulloch

When
June 11, 12:55 PM EST
Where
Bulloch County, 0.91 mi SE of Nevils
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.260, -81.760

Several Trees were reported down.

Thunderstorm Wind, Bulloch

When
June 11, 1:00 PM EST
Where
Bulloch County, 0.91 mi SE of Register
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
County Official
Coordinates
32.360, -81.870

A tree fell on a home.

Hail, Bulloch

When
June 11, 1:04 PM EST
Where
Bulloch County, 1.81 mi SW of Denmark
Measured
0.75 in hail
Reported by
Public
Coordinates
32.260, -81.740

Thunderstorm Wind, Bulloch

When
June 11, 1:05 PM EST
Where
Bulloch County, 2.72 mi NE of Adabelle
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.308, -81.897

Several Trees were blown down on Highway 301 south of Interstate 95.

Thunderstorm Wind, Evans

When
June 11, 1:15 PM EST
Where
Evans County, 1.76 mi W of Claxton Evans Co Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.200, -81.900

A tree fell on Highway 169 about 0.12 miles west of Highway 301 north.

Thunderstorm Wind, Evans

When
June 11, 1:20 PM EST
Where
Evans County, 1.36 mi ESE of Claxton
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.160, -81.900

A tree was blown down off of Johnson Lane in the Claxton city limits.

Thunderstorm Wind, Evans

When
June 11, 1:52 PM EST
Where
Evans County, 4.98 mi SSE of Daisy
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Utility Company
Coordinates
32.080, -81.810

Numerous large Trees and Power lines down.

Thunderstorm Wind, Screven

When
June 11, 2:26 PM EST
Where
Screven County, 3.87 mi SSE of Woodcliff
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.680, -81.720

Power line down near Woodcliff on Rocky Ford Road.

Hail, Screven

When
June 11, 2:55 PM EST
Where
Screven County, 0.58 mi W of Sylvania
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
32.750, -81.640

Hail, Screven

When
June 11, 8:49 PM EST
Where
Screven County, 2.43 mi WNW of Sylvania Plantatn Ar
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
32.660, -81.640

Thunderstorm Wind, Chatham

When
June 11, 10:27 PM EST
Where
Chatham County, 0.69 mi N of (Sav)savannah Intl A
Measured
60 kt (69 mph) estimated gust
Property damage
$11,000
Reported by
Trained Spotter
Coordinates
32.140, -81.200

A 20 by 20 foot storage building was destroyed at the Savannah International Airport. Two large trees were also reported down.

Thunderstorm Wind, Chatham

When
June 11, 10:35 PM EST
Where
Chatham County, 1.17 mi E of Central Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.080, -81.100

Several trees and large tree limbs were reported down.

Thunderstorm Wind, Chatham

When
June 11, 10:45 PM EST
Where
Chatham County, 3.01 mi NNE of Wilmington Is
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
32.010, -80.980

Powerlines and two trees were reported down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40514, 40515, 40519, 40533, 40534, 40536, 40516, 40538, 40540, 40541, 40543, 40552, 40517, 40518, 40559, 40561, 40563.